# SDR HEEA496701162024

- Difficulty date: January 16, 2024
- Submitted: January 16, 2024
- Operation: General aviation
- Aircraft: N139H
- Make and model: Agusta AW139
- Aircraft serial: 31101
- Aircraft time: 2,485 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: 3P5340A01133
- Condition: Corroded
- Location: Unknown
- Part time: 2,485 hours, 2,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER DECK DECK CORRODED BEYOND LIMITS.
